# SDR SWAA2015032437749

- Difficulty date: February 21, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 95,246 hours, 65,922 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546568122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN UPPER FLOORBEAM T CAP CORRODED AT BS 1016, BETWEEN LBL 4 - 10.  REPAIRED T CAP IAW SRM & EA.
